# SDR P5CA2016051000114

- Difficulty date: May 6, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 65,707 hours, 10,854 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 1480-1540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 1480 TO 1540, STR R32 TO R33 CRACK WAS FOUND AT RT LONGERON EXTENSION FITTING CRACK LENGTH .5" APPROXIMATELY AT RADIUS AREA.  FS 1480 TO 1540, STR R32 TO R33, RT LONGERON EXTENSION FITTING IS REPAIRED IAW EO NR 4453A818, PART 3, REV 12, POST MODIFICATION INSPECTION IS REQUIRED IAW EO NR 445A818, REV 12, PART 6.
